# SDR K11A2024092000285

- Difficulty date: September 20, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N326FL
- Make and model: Boeing 737883
- Aircraft serial: 28326
- Aircraft time: 50,117 hours, 35,542 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 189829
- Part serial: 244490
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT ENTRY LIGHT ILLUMINATED ON TAKEOFF ROLL, REJECTED TAKEOFF.  ADJUSTED AFT ENTRY DOOR MICROSWITCH IAW B737 AMM 52-71-11. WARNING LIGHT EXTINGUISHED. OPS CHECKED GOOD IAW B737 AMM 52-13-00, ON 9/21/2024 LOG PAGE 737-002-9478 REMOVED AND REPLACED AFT ENTRY DOOR PROXIMITY SENSOR IAW B737 AMM 52-71-11 OPS CHECK GOOD IAW B737 AMM 52-13-00 NO FAULTS OR DEFECTS NOTED AT THIS TIME.
